Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 37, NWS Charleston, WV

May 11, 2015Lawrence County, Ohio; Boyd County, Carter County, Greenup County, Kentucky

NWS Charleston, WV issued this severe thunderstorm warning at May 11, 2015, 5:17 PM EDT for Lawrence County, Ohio; Boyd County, Carter County, Greenup County, Kentucky. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2015, 5:17 PM EDT (21:17 UTC)
Expired
May 11, 2015, 5:57 PM EDT
In force
40 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, OH

The radar

The Charleston,WV radar (KRLX), 104 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:19 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WUUS51 KRLX 112117
SVRRLX
KYC019-043-089-OHC087-112215-
/O.NEW.KRLX.SV.W.0037.150511T2117Z-150511T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
517 PM EDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOYD COUNTY IN KENTUCKY...
  THIS INCLUDES THE CITIES OF...CANNONSBURG...ASHLAND...
  NORTHERN CARTER COUNTY IN KENTUCKY...
  THIS INCLUDES THE CITY OF CARTER CAVES STATE PARK...
  GREENUP COUNTY IN KENTUCKY...
  SOUTHWESTERN LAWRENCE COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...LAKE VESUVIUS...IRONTON...COAL
  GROVE...

* UNTIL 615 PM EDT

* AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES WEST OF CARTER CAVES STATE PARK...OR 11 MILES NORTHWEST OF
  OLIVE HILL...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PRINCESS...NAPLES...OLDTOWN...LOAD...GREENBO LAKE...GESLING...
  COALTON...CATLETTSBURG AND GREENUP.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
156 AND 191 IN KENTUCKY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3834 8324 3842 8324 3853 8315 3861 8285
      3858 8281 3860 8275 3863 8276 3868 8260
      3857 8249 3840 8254 3842 8259 3837 8260
      3833 8325 3834 8330
TIME...MOT...LOC 2117Z 255DEG 29KT 3839 8331

$$

17
1 follow-up statement
633 
WWUS51 KRLX 112157
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
557 PM EDT MON MAY 11 2015

KYC019-043-089-OHC087-112207-
/O.CAN.KRLX.SV.W.0037.000000T0000Z-150511T2215Z/
LAWRENCE OH-BOYD KY-CARTER KY-GREENUP KY-
557 PM EDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR GREENUP...NORTHERN CARTER AND
BOYD COUNTIES IN KENTUCKY...AND SOUTHWESTERN LAWRENCE COUNTY IN
SOUTHEAST OHIO IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 100 AM EDT TUESDAY MORNING FOR CENTRAL WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3834 8324 3842 8324 3853 8315 3861 8285
      3858 8281 3860 8275 3863 8276 3868 8260
      3857 8249 3840 8254 3842 8259 3837 8260
      3833 8325 3834 8330
TIME...MOT...LOC 2157Z 255DEG 29KT 3847 8291

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:11 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 11, 3:11 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
311 PM EDT MON MAY 11 2015

.SYNOPSIS...
THE UNSEASONABLY WARM WEATHER CONTINUES TODAY. A COLD FRONT CROSSES
EARLY TUESDAY. HIGH PRESSURE BRINGS NEAR TO JUST BELOW NORMAL TEMPERATURES
FOR MID WEEK. ANOTHER SYSTEM FOR FRIDAY INTO THE WEEKEND.

&&

.NEAR TERM /THROUGH TUESDAY/...
MODELS PUSH A COLD FRONT ACROSS THE AREA TONIGHT...PRECEDED BY A
PREFRONTAL SURFACE TROUGH. THIS SURFACE TROUGH WILL BE THE MAIN
FOCUS FOR ORGANIZED CONVECTION WITH THIS SYSTEM...NOT MUCH
CONVECTION WITH THE FRONT ITSELF AS MUCH OF THE MOISTURE WILL BE
SWEPT OUT AHEAD OF IT. EVEN THOUGH MOST OF THE DYNAMICS WILL LIFT
NORTH AND WEST OF THE AREA...THERE WILL BE ENOUGH INSTABILITY AND
SHEAR FOR A FEW OF THE STORMS TO BE SEVERE IN THE WESTERN PORTION OF
THE AREA LATER THIS AFTERNOON AND EVENING ALONG AND AHEAD OF THE
SURFACE TROUGH. BEST POPS WILL BE IN THE NORTH AND WEST. ANY
SEVERITY WILL DECREASE THIS EVENING WITH LOSS OF HEATING. THE FRONT
ITSELF WILL BE ACROSS THE OHIO RIVER AROUND MIDNIGHT AND EAST OF THE
MOUNTAINS BEFORE DAWN TUESDAY. THUS...WILL END THE POPS BY 12Z
TUESDAY. GOOD COLD ADVECTION BEHIND THE FRONT WILL KEEP CLOUDS INTO
TUESDAY MORNING...BUT WILL BREAK UP FROM WEST TO EAST TO ALLOW
SUNSHINE MOST AREAS BY EARLY AFTERNOON. TEMPS WILL BE MUCH COOLER
WITH READINGS GETTING BACK TO NEAR TO SLIGHTLY BELOW NORMAL.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
RATHER QUITE SHORT TERM PERIOD WITH HIGH PRESSURE PASSING TO THE
NORTH...AND AN UPPER RIDGE APPROACHING FROM THE WEST. EXPECT
TEMPERATURES AT TO JUST BELOW NORMAL TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT...AND THEN WARMING UP AGAIN ON THURSDAY. CURRENT
GUIDANCE KEEPS US ABOVE FROST LEVELS...BUT MAY NEED TO WATCH FOR THE
POTENTIAL IN THE TYPICALLY COOLER LOW SPOTS. BLENDED IN THE MET FOR
LOWS...AND USED A CONSENSUS BLEND FOR HIGHS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
TRENDED TOWARD WPC GUIDANCE FOR THE LONG TERM...ALTHOUGH DID STAY A
BIT HIGHER ON POPS FOR THE WEEKEND. WHILE DETAILS ARE SOMEWHAT MUDDY
IN THE MODELS...BOTH GFS AND ECMWF SHOW A FRONTAL BOUNDARY WITH
PRECIP FRIDAY THROUGH THE WEEKEND. OVERALL PATTERN APPEARS TO BE A
DIRTY UPPER LEVEL RIDGE...WITH A SLOWLY MEANDERING OR STATIONARY
SURFACE BOUNDARY IN THE VICINITY.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
18Z MONDAY THRU 18Z TUESDAY...
A PREFRONTAL SURFACE TROUGH WILL MOVE EAST ACROSS THE AREA LATER
THIS AFTERNOON AND TONIGHT...FOLLOWED BY A COLD FRONT. WHILE EXACT
TIMING IS DIFFICULT AS THE FEATURES LOSE DEFINITION...BOTH FEATURES
WILL BE EAST OF THE AREA PRIOR TO 12Z TUESDAY. OTHER THAN A THIN
BAND OF SHOWERS AND STORMS ALONG THE PREFRONTAL SURFACE
TROUGH...MAINLY WIDELY SCATTERED TO SCATTERED CONVECTION WILL BE THE
RULE AHEAD OF THESE FEATURES...EXCEPT MORE NUMEROUS IN THE HIGHER
MOUNTAIN ELEVATIONS DURING MAX AFTERNOON HEATING. BUT STILL NOT
CONFIDENT TO GO PREVAILING THUNDER IN EKN AND BKW THIS AFTERNOON.

BEHIND THE FRONTAL BOUNDARY OVERNIGHT...MVFR CEILINGS WILL
OVERSPREAD THE AREA FROM WEST TO EAST. THESE WILL THEN BREAK UP
FROM WEST TO EAST TUESDAY MORNING AS DRIER AIR FILTERS IN.
HOWEVER...WINDS WILL BECOME GUSTY TO OVER 20 MPH FROM THE WEST BY
TUESDAY AFTERNOON.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF ANY ORGANIZED CONVECTION MAY VARY BY
2-3 HOURS...ALONG WITH ONSET OF MVFR CEILINGS TONIGHT BEHIND THE
FRONT.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  H    H    H    H    H    H    M    M    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    M    M    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
PKB CONSISTENCY  H    H    H    H    H    M    M    M    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    H

AFTER 18Z TUESDAY...
WIDESPREAD IFR CONDITIONS NOT EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JMV/MZ
NEAR TERM...JMV
SHORT TERM...MZ
LONG TERM...MZ
AVIATION...JMV
Hazardous weather outlook, May 11, 2:34 PM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
234 PM EDT MON MAY 11 2015

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>009-013-014-017-
121845-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-LINCOLN-PUTNAM-WIRT-
234 PM EDT MON MAY 11 2015

...SEVERE THUNDERSTORM WATCH 165 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VAZ003-004-WVZ010-011-015-016-018>020-024>040-046-047-121845-
DICKENSON-BUCHANAN-PLEASANTS-TYLER-KANAWHA-ROANE-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
234 PM EDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 11, 3:14 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
314 PM EDT MON MAY 11 2015

WVZ013-024>026-112015-
BOONE WV-LINCOLN WV-LOGAN WV-MINGO WV-
314 PM EDT MON MAY 11 2015

...SPECIAL WEATHER STATEMENT FOR CENTRAL BOONE...SOUTHWESTERN
LINCOLN...NORTHWESTERN LOGAN AND NORTHWESTERN MINGO COUNTIES UNTIL
415 PM EDT...

AT 309 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES EAST OF
INEZ...MOVING EAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR DINGESS AROUND 320 PM...HARTS AROUND 325
PM...CHAPMANVILLE AROUND 330 PM...TURTLE CREEK AROUND 345 PM...
MADISON AROUND 350 PM AND FOSTER AROUND 355 PM.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3797 8227 3800 8224 3817 8179 3808 8169
      3796 8169 3783 8234 3790 8237

17
Special weather statement, May 11, 4:26 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
426 PM EDT MON MAY 11 2015

WVZ015-026-112100-
BOONE WV-KANAWHA WV-
426 PM EDT MON MAY 11 2015

...SPECIAL WEATHER STATEMENT FOR NORTHERN BOONE AND SOUTHERN KANAWHA
COUNTIES UNTIL 500 PM EDT...

AT 425 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
MADISON...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR MADISON AROUND 435 PM...PRENTER AROUND 445
PM...SETH AROUND 455 PM AND CHESAPEAKE AROUND 500 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 85 AND 90.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3795 8182 3795 8186 3795 8188 3799 8191
      3827 8157 3808 8140 3794 8180

17
Local storm report, May 11, 4:45 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
445 PM EDT MON MAY 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             1 SSE FAIRPLAIN         38.74N  81.69W
05/11/2015  M0.70 INCH       JACKSON            WV   NWS EMPLOYEE

&&

EVENT NUMBER RLX1501315

MAC
Special weather statement, May 11, 4:48 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
448 PM EDT MON MAY 11 2015

WVZ008-016>019-112130-
CALHOUN WV-JACKSON WV-RITCHIE WV-ROANE WV-WIRT WV-
448 PM EDT MON MAY 11 2015

...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN RITCHIE...NORTHWESTERN
ROANE...WIRT...NORTHWESTERN CALHOUN AND EASTERN JACKSON COUNTIES IN
WEST VIRGINIA UNTIL 530 PM EDT...

AT 446 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
RIPLEY...MOVING NORTHEAST AT 30 MPH.

THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE.

THIS STORM WILL BE NEAR LEROY AROUND 500 PM...REEDY AROUND 510 PM...
LUCILLE AROUND 520 PM...PALESTINE AROUND 525 PM AND CHERRY AROUND 530
PM.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3918 8127 3913 8112 3898 8107 3872 8162
      3880 8169

17

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 5:25 PM EDTSevere Thunderstorm WarningRLXAthens, Gallia, Jackson, Lawrence, Meigs, Perry and 1 more65 min
May 11, 6:19 PM EDTSevere Thunderstorm WarningRLXAthens, Gallia, Meigs, Morgan, Perry, Washington56 min
May 11, 6:26 PM EDTSevere Thunderstorm WarningRLXMeigs34 min
May 11, 7:07 PM EDTSpecial Weather StatementRLXWashington38 min
May 11, 7:12 PM EDTSevere Thunderstorm WarningRLXWashington33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.